# SDR DALA1027326901

- Difficulty date: September 10, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED THRU OUT STA STA 700-780 RBL 24.7.  REMOVED AND REPLACED DAMAGED SEAT TRACK DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 179230.  (DL75E102818)
